# SDR LR7A07056

- Difficulty date: June 15, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,017 hours, 25,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 813, Wl145
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND RT AFT FUSELAGE SKIN DENTED AT FS 813, WL145, RBL63.  REPAIRED SKIN IAW SMP583 51-140 AND LAC MEA 382-53-07-047.
